# SDR USAA040799

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOORBEAM, 3 INCH CRACK (BROKEN) .400 INCH CRACK, STA 540 LBL 1 AND LBL 19 SUPPORT).  REMOVED AND REPLACED WITH NEW FLOOR SUPPORT IAW SRM 53-21-00.
